MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-SPHERE TIBIAL INSERT FIXED SPHERE FLEX SIZE 4/14 MM L; KNEE TIBIAL INSERT POLYETHYLENE

MEDACTA INTERNATIONAL SA GMK-SPHERE TIBIAL INSERT FIXED SPHERE FLEX SIZE 4/14 MM L; KNEE TIBIAL INSERT POLYETHYLENE
Catalog Number 02.12.0414FL
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Joint Laxity (4526)
Date of Event 03/04/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 02 april 2024 lot 2100105: (b)(4) items manufactured and released on 25-march-2021.Expiration date: 2026-02-15.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event during the period of review.
 
Event or Problem Description
The patient had primary knee surgery on (b)(6) 2017.On (b)(6) 2022, the patient came in reporting pain and due to a fractured patella bone that was caused from falling.The surgeon repaired the patella bone, revised the patella implant and decided to upsize the poly.The surgery was completed successfully.Presently, on (b)(6) 2024, the patient came in reporting patella pain.The surgeon performed a patellectomy and upsized the poly due to knee instability.The surgery was completed successfully.

Brand Name
GMK-SPHERE TIBIAL INSERT FIXED SPHERE FLEX SIZE 4/14 MM L
Common Device Name
KNEE TIBIAL INSERT POLYETHYLENE
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key19032008
Report Number3005180920-2024-00189
Device Sequence Number8120649
Product Code JWH
UDI-Device Identifier07630030826610
UDI-Public07630030826610
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K121416
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/03/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/15/2026
Device Catalogue Number02.12.0414FL
Device Lot Number2100105
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/04/2024
Initial Report FDA Received Date04/03/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/25/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale